On two-weight norm estimates for multilinear fractional maximal function

dc.contributor.authorSehba, B.F.
dc.date.accessioned2019-07-18T12:06:21Z
dc.date.available2019-07-18T12:06:21Z
dc.date.issued2018
dc.description.abstractWe prove some Sawyer-type characterizations for multilinear fractional maximal function for the upper triangle case. We also provide some two-weight norm estimates for this operator. As one of the main tools, we use an extension of the usual Carleson Embedding that is an analogue of the P. L. Duren extension of the Carleson Embedding for measures.en_US
dc.identifier.otherVolume 70, Number 1: pp 71-94
dc.identifier.urihttp://ugspace.ug.edu.gh/handle/123456789/31546
dc.language.isoenen_US
dc.publisherJournal of the Mathematical Society of Japanen_US
dc.titleOn two-weight norm estimates for multilinear fractional maximal functionen_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
On two-weight norm estimates for multilinear fractional maximal function.pdf
Size:
252.92 KB
Format:
Adobe Portable Document Format
Description:

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.6 KB
Format:
Item-specific license agreed upon to submission
Description: